zbMATH — the first resource for mathematics

Large-time asymptotics of the solution of the nonlinear Schrödinger equation with boundary conditions of step type. (English. Russian original) Zbl 0702.35231
Theor. Math. Phys. 81, No. 1, 1011-1017 (1989); translation from Teor. Mat. Fiz. 81, No. 1, 3-11 (1989).
Asymptotics as \(t\to +\infty\) of the solution to the nonlinear Schrödinger equation \(iu_ t+u_{xx}-2u| u|^ 2=0\) is investigated in the case of initial data tending rapidly as \(x\to \pm \infty\) to different single-gap potentials.
Reviewer: I.Ginchev

35Q55 NLS equations (nonlinear Schrödinger equations)
Full Text: DOI
[1] A. R. Its, Vestn. LGU, No. 7, 39 (1976).
[2] V. E. Zakharov and A. B. Shabat, Zh. Eksp. Teor. Fiz.,61, 1627 (1971).
[3] L. A. Takhtadzhyan and L. D. Faddeev, Hamiltonian Approach in the Theory of Solitons [in Russian], Nauka, Moscow (1986). · Zbl 0632.58003
[4] A. R. Its and A. F. Ustinov, Dokl. Akad. Nauk SSSR,291, 91 (1986).
[5] A. R. Its, Dokl. Akad. Nauk SSSR, No. 1, 14 (1981).
[6] R. F. Bikbaev and R. A. Sharipov, Teor. Mat. Fiz.,77, 230 (1988).
[7] V. P. Kotlyarov, ?Asymptotic solutions of the nonlinear Schrödinger equation,? Preprint No. 39 [in Russian], Physicotechnical Institute of Low Temperatures, Ukrainian Academy of Sciences, Khar’kov (1986). · Zbl 0621.35092
[8] E. Ya. Khruslov, Mat. Sb.,99, 261 (1976).
[9] A. V. Gurevich and L. P. Pitaevskii, Zh. Eksp. Teor. Fiz.,65, 590 (1973).
[10] G. B. Whitham, Linear and Nonlinear Waves, Wiley-Interscience, New York (1974).
[11] V. V. Avilov and S. P. Novikov, Dokl. Akad. Nauk SSSR,294, 325 (1987).
[12] V. V. Avilov, I. M. Prichever, and S. P. Novikov, Dokl. Akad. Nauk SSSR,295, 345 (1987).
[13] R. F. Bikbaev, ?On the KdV equation with finite-gap boundary conditions,? Preprint [in Russian], BNTs YO, USSR Academy of Sciences, Ufa (1988).
[14] H. Flaschka, M. G. Forest, and McLaughlin, Commun. Pure Appl. Math.,33, 739 (1980). · Zbl 0454.35080
[15] S. Yu. Dobrokhotov and V. P. Maslov, in: Sovremennye Problemy Matematiki (Modern Problems of Mathematics), VVol. 15, VINITI, Moscow (1980), p. 3. · Zbl 0476.35020
[16] R. F. Bikbaev and V. Y. Novokshenov, in: Proc. III Intern. Workshop, Kiev, Naukova Dumka, Kiev (1988), p. 32.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.